# SDR IXXA20250207005

- Difficulty date: February 7, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 106,637 hours, 31,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Zone 200
- Part time: 106,637 hours, 31,393 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUBSEQUENT TO DAILY MAINTENANCE INSPECTIONS, LINE MAINTENANCE REPORTED EMERGENCY FLASHLIGHT PEDESTAL INOPERATIVE. EMERGENCY FLASHLIGHT BATTERY REMOVED AND REPLACED IAW ATI EO-25-767-6426. OPERATIONAL CHECK GOOD.
